# SDR CA030918004

- Difficulty date: September 16, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 5,809 hours
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Drag Link
- Component: Drag Link, Piper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, CREW DETECTED A LATERAL CRACK IN THE NOSE GEAR TRUNNION ASSEMBLY WHERE THE DRAG LINK ASSEMBLY ATTACHES TO THE NOSE GEAR TRUNNION. PART REMOVED AND REPLACED WITH NEW ASSEMBLY.
